# SDR 95ZZZX4499

- Difficulty date: August 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317BH
- Make and model: Beech 1900C
- Aircraft serial: UB32
- Engine: Pwa PT6A65B
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 8061328
- Condition: Out Of Adjust
- Location: Rt Engine
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

GSO - FLT 2135 - APPROACH INTO COLUMBUS FROM GSO, EXPERIENCED DIRECTIONAL CONTROL PROBLEMS.  GO-AROUND WAS INITIATED ON NEXT APPROACH, SAME DIFFICULTIES.  GO-AROUND INITIATED, EMERGENCY DECLARED.  AIRCRAFT LANDED WITHOUT INCIDENT.  RE-RIGGED LOW PITCH STOP AND FUEL CONTROL ON NR 2 ENGINE.  WORK DONE BY GPX MAINTENANCE.  AIRCRAFT TEST FLIGHT SATISFACTORY.  RETURNED TO SERVICE.  (X)
